# SDR UIEA2024031400149

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 79,992 hours, 9,424 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Location: Transfer
- Stage of operation: CR
- How discovered: C
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

FUEL STAB TRANSFER EICAS CAUTION MSG( RESET STAB BOOST PUMP CIRCUIT BREAKERS L & R. PERFORMED GROUND TEST OF HORIZONTAL STAB ISOLATION VALVE PER AMM 28-17-00-705-039. TEST PASSED. NO DEFECTS NOTED. OKAY FOR SERVICE. )
